MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION ARTICULAR SURFACE FIXED BEARING CCK LEFT 18 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION ARTICULAR SURFACE FIXED BEARING CCK LEFT 18 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42512801018
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: articular surface fixed bearing constrained condylar knee (cck) left 14 mm height: catalog#42512801014, lot#64338838; tibia fixed cemented left size g: catalog#42542007901, lot#65509935.The product will not be returned to zimmer biomet for investigation, as the product has been discarded.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a right revision total knee arthroplasty, the constrained condylar articular surface would not engage with the tibial tray and was unable to be implanted.A posterior stabilizing bearing was able to seat without complication and the procedure was completed.No patient impact or adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: revision op notes: cck poly would not engage the tibial plate, ps articular surface placed.A definitive root cause cannot be determined.Complaint is confirmed with the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA REVISION ARTICULAR SURFACE FIXED BEARING CCK LEFT 18 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19459374
Report Number0001822565-2024-01860
Device Sequence Number18119594
Product Code JWH
UDI-Device Identifier00889024554627
UDI-Public(01)00889024554627(17)241031(10)64573043
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number42512801018
Device Lot Number64573043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight137 KG